Codral Original Day & Night Tablets 24

Codral Original Day & Night Tablets 24
New Formula Codral Day & Night tablets is non-drowsy in the day and allows rest in the night. Ideal for headaches and fever, body aches and pains, blocked/ itchy/ runny noses .Contains 16 Day tablets and 8 Night capsules. Limit of 1 per order
$22.99
In Stock
Please read conditions below & check box to enable product purchase.
PHARMACIST ONLY MEDICINE

Pharmacist Only Medicine requires pharmacist advice before we can dispatch.
You must contact our pharmacist within 48 hours on 08 9258 4516 after placing your order.
The pharmacist will determine if the product is appropriate, and if so, approve the order.

If you fail to comply, the product will be removed from your order before being dispatched.

CLICK & COLLECT You can call ahead to speak with the pharmacist, alternatively you will be required to speak with the pharmacist instore before collecting your order. Store contact details can be found in your Order Confirmation email.

Fast, effective formula for relief of headaches, fever, body aches and pains and blocked or runny noses.
Day: 2 white tablets as necessary Night: 2 blue tablets Maximum of 4 day & 2 night tablets in 24 hours. Adults stop after 3 days. Children stop after 48 hours except on medical advice.

Day : Paracetamol 500mg Pseudoephedrine Hydrochloride 30mg Night: Paracetamol 500mg Pseudoephedrine hydrochloride 30mg Triprolidine hydrochloride 1.25mg
Do not use: - For children under 12 years - If you are hypersensitive to any of the ingredients - If you have taken paracetamol - If you are taking antidepressants - If you have taken antihistamines - If blister foil is broken. Pseudoephedrine may cause sleeplessness in some people. Night medication may cause drowsiness. If affected do not drive a vehicle or operate Machinery.

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top